RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1050–1053 (Mi dan37066)  

MATHEMATICS

On differentiability properties of solutions to equations of quasi- elliptic type in unbounded domains

P. S. Filatov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (351 kB)

Bibliographic databases:
UDC: 517.946
Presented: С. Л. Соболев
Received: 18.01.1972

Citation: P. S. Filatov, “On differentiability properties of solutions to equations of quasi- elliptic type in unbounded domains”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1050–1053

Citation in format AMSBIB
\Bibitem{Fil72}
\by P.~S.~Filatov
\paper On differentiability properties of solutions to equations of quasi- elliptic type in unbounded domains
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1050--1053
\mathnet{http://mi.mathnet.ru/dan37066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304834}
\zmath{https://zbmath.org/?q=an:0261.35017}


Linking options:
  • http://mi.mathnet.ru/eng/dan37066
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020